# SDR CA040629009

- Difficulty date: June 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,364 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Undertorqued
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REFERENCE TO AN MAINTENANCE ALERT, AN INSPECTION WAS CARRIED OUT TO THE VERTICAL STABILIZER FRONT SPAR ATTACHMENT BOLTS FOR SECURITY AND TORQUE OF AIRCRAFT.  ONE AIRCRAFT WAS FOUND WITH BOLT TORQUE UNDER THE SPECIFIED TORQUE ON THE RT SIDE UPPER AND LT SIDE LOWER. THE BOLTS WERE RE-TORQUED AND A CONTINUING INSPECTION WAS SET UP TO THE FLEET AT 1000 HOUR INTERVALS.
